RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 54, Number 2  


Numerical solution of the matrix equations $AX+X^TB=C$ and $AX+X^*B=C$ in the self-adjoint case
Yu. O. Vorontsov, Khakim D. Ikramov
179
Variance reduction techniques for estimation of integrals over a set of branching trajectories
E. A. Tsvetkov
183
Ersatz function method for minimizing a finite-valued function on a compact set
A. I. Ryabikov
195
A relaxation method for minimizing a smooth function on a generalized spherical segment
A. M. Dulliev
208
Algorithms for computing Minkowski operators and their application in differential games
P. E. Dvurechensky, G. E. Ivanov
224
$Q$-subdifferential and $Q$-conjugate for global optimality
D. Fortin, I. Tseveendorj
256
Terminal control of boundary models
A. S. Antipin
257
On the eigenfunctions of the Stokes operator in a plane layer with a periodicity condition along it
B. V. Pal'tsev
286
New two-level leapfrog scheme for modeling the stochastic Landau–Lifshitz equations
V. Yu. Glotov, V. M. Goloviznin, S. A. Karabasov, A. P. Markeshteijn
298
Layerwise sensing in $X$-ray tomography in the polychromatic case
E. Yu. Balakina
318
Formulation of wall boundary conditions in turbulent flow computations on unstructured meshes
K. N. Volkov
336
Influence of a wall impedance insertion on the behavior of the acoustic field in a waveguide
V. P. Ivanov
352
In memory of Academician Gurii Ivanovich Marchuk
M. K. Kerimov
364
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020